| Model Number |
VTICM5_13.2 (-13.00/3.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault with a significant reduction of ica & shallowing of the ac.The lens was exchanged with a shorter length lens & the problem was resolved.Cause of the event was reported as unknown.
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event following icl implantation.H6: health effect clinical code 4581: significant reduction of ica ; shallowing of the ac claim: (b)(4).
Additional Manufacturer Narrative
B5: a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault, significant reduction of ica & shallowing of the ac.The lens was exchanged for a shorter length lens, with a surgical pi & the problem was resolved.H6 health effect: 4625.(b)(4).